# SDR A6WA202110217922

- Difficulty date: September 30, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Part number: 60023060
- Part serial: NSN
- Condition: Dented
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH ON SKIN OF RH HORIZONTAL STABILIZER LE PANEL 341AR ON UPPER  OUTBOARD END BETWEEN STABILIZER BL96.26 AND BL112.00.   ***AIRCRAFT REMOVED FROM SERVICE***  HAND FORMED DENT AND REMOVED SCRATCH BY BLENDING ON SKIN OF RH HORIZONTAL STABILIZER LE PANEL 341AR ON UPPER OUTBOARD END BETWEEN STABILIZER BL96.26 AND BL112.00. PN 600-23060. DENT DIMENSION L= 0.600Ï¿½ X W= 0.450Ï¿½ X D= 0.019Ï¿½ AND SCRATCH DIMENSION L= 0.200Ï¿½ X W= 0.200Ï¿½ X D= 0.007Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ255-01696 REV A DATED 10/14/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20281, TT: 39871:10 TC: 39263.
